# SDR SIMA201118206

- Difficulty date: July 3, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N905AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 14500892
- Aircraft time: 16,235 hours, 14,345 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P20011500
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT FLASHLIGHT HAS BROKE ELECTRICAL CONNECTOR.  REMOVED AND REPLACED CAPT'S FLASHLIGHT IAW AMM 33-50-16.  OPS CHECK GOOD.
